# SDR MALA050229

- Difficulty date: February 22, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 17,731 hours, 19,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME SECTION AT FS 686.888 IS CHAFED AND HAS BEEN REPAIRED IAW MESABA EO S53285.
